MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X40MM LOT. 1

MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X40MM LOT. 1
Catalog Number 03.52.323
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 december 2019: lot 1920189: (b)(4) items manufactured and released on 07-mar-2019.Expiration date: 2024-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the event: pedicle screw 03.52.323 enh.Poly-axial pedicle screw - cannulated 6x40mm lot.1621605 (k141988) batch review performed on 02 december 2019: lot 1621605: (b)(4) items manufactured and released on 01-sept-2017.Expiration date: 2022-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.52.321 enh.Poly-axial pedicle screw - cannulated 6x30mm lot.1822721 (k141988).Batch review performed on 02 december 2019: lot 1822721: (b)(4) items manufactured and released on 19-dec-2018.Expiration date: 2023-12-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.52.322 enh.Poly-axial pedicle screw - cannulated 6x35mm lot.1920767 (k141988).Batch review performed on xx december 2019: lot 1920767: (b)(4) items manufactured and released on 28-mar-2019.Expiration date: 2024-03-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.52.336 enh.Poly-axial pedicle screw - cannulated 7x35mm lot.149086 (k141988).Batch review performed on 02 december 2019: lot 149086: (b)(4) items manufactured and released on 20-feb-2015.Expiration date: 2020-02-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.52.336 enh.Poly-axial pedicle screw - cannulated 7x35mm lot.1621386 (k141988).Batch review performed on 02 december 2019: lot 1621386: (b)(4) items manufactured and released on 23-mar-2017.Expiration date: 2022-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Pedicle screw 03.52.432 enh.Bent rod ti 5.5x80mm lot.1721266 (k141988).Batch review performed on 02 december 2019: lot 1721266: (b)(4) items manufactured and released on 28-sept-2018.Expiration date: 2023-09-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
1 month post primary the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the set screws and rod.The surgery was completed successfully.

Brand Name
PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X40MM LOT. 1
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9465003
Report Number3005180920-2019-01061
Device Sequence Number2107105
Product Code NKB
UDI-Device Identifier07630030857584
UDI-Public07630030857584
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2024
Device Catalogue Number03.52.323
Device Lot Number1920189
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;